Positive solutions for parametric equidiffusive p-laplacian equations

2014
journal article
article
3
cris.lastimport.scopus2024-04-07T14:30:26Z
cris.lastimport.wos2024-04-10T02:28:11Z
dc.affiliationWydział Matematyki i Informatyki : Katedra Teorii Optymalizacji i Sterowaniapl
dc.contributor.authorGasiński, Leszek - 128012 pl
dc.contributor.authorPapageorgiou, Nikolaos S.pl
dc.date.accessioned2015-03-27T07:15:03Z
dc.date.available2015-03-27T07:15:03Z
dc.date.issued2014pl
dc.description.number3pl
dc.description.physical610-618pl
dc.description.volume34pl
dc.identifier.doi10.1016/S0252-9602(14)60033-3pl
dc.identifier.eissn1572-9087pl
dc.identifier.issn0252-9602pl
dc.identifier.urihttp://ruj.uj.edu.pl/xmlui/handle/item/4283
dc.languageengpl
dc.language.containerengpl
dc.rights.licencebez licencji
dc.subtypeArticlepl
dc.titlePositive solutions for parametric equidiffusive p-laplacian equationspl
dc.title.journalActa Mathematica Scientiapl
dc.typeJournalArticlepl
dspace.entity.typePublication
Affiliations

* The migration of download and view statistics prior to the date of April 8, 2024 is in progress.

Views
0
Views per month

No access

No Thumbnail Available